# SDR EISA20000161

- Difficulty date: September 13, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163557
- Condition: Corroded
- Location: Lt Wing Te Flap
- Component: Wing, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP TRAILING EDGE O/B UPPER SURFACE CORRODED.  REMOVED SKIN, FABRICATED SKIN DOUBLER AND FILLER, BONDED, ALODINED, PRIMED AND SEALED IAW B727-200 SRM 51-10-1, 51-10-2, 51-20-4, 51-40-5, 51-40-6 AND 57-50-2.
